Q. Will mechanical penis straightening devices fix Peyronie's disease?

Answered by
Dr. Karthik Rajan
and medically reviewed by iCliniq medical review team.
Published on Aug 08, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I recently have come down with Peyronie's disease. Will the mechanical penis straightening devices fix this condition? I am 59 years old and I have never had this condition before. Also, it seems like this condition started when I started taking a Viagra lower cost substitute simply sold as Sildenafil a couple of months ago. The start of the condition seems to coincide with the start of taking Sildenafil. Maybe just a coincidence?

Dr. Karthik Rajan

Andrology Urology
#

Hi,

Welcome to icliniq.com.

Firstly, the reason for developing Peyronie's is due to repeated microtrauma which slowly gets fibrosed. It takes many months to develop and it is not related to the change of medication.

Secondly, for management, it depends on how severe the fibrosis is. Mechanical stretching and straightening do help if the lesion is small and the fibrosis is not very severe. It is unlikely that they will completely fix the condition, but you will be able to achieve enough straightening to engage in intercourse.

For further queries consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why do I have burning irritation in the middle portion of the penis after masturbation?

Query: Hi doctor, I am an 18-year-old male. For the past four years, I have burning irritation in the middle portion of my penis after masturbation. The irritation gets relieved to some extent after I urinate. Please help me.  Read Full »

What treatment can help me prolong my first session of sex?

Query: Hello doctor, I am a 31-year-old male with a height of 180 cm and I weigh 83 kg. I am a father of three children. My problem is premature ejaculation. When I am having sexual intercourse, always the first round is very fast. It is just one to one and a half minutes and sometimes less than that. The...  Read Full »

Why am I having headache after taking Sildenafil for erectile dysfunction?

Query: Hi doctor, I am 37 years old and my weight was 104 kg. I am having erectile dysfunction problem and tried before by using Sildenafil 50 mg tablets. Previously, I did not find any issues with this drug but nowadays, I am getting a headache and lower jaw pulling sense. Please suggest what can I do?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.